Sign up for a WebBoard account Sign Up Keyword Search Search Calendar Calendar More Options... Options
Chat Rooms Chat Help Help News News Log in to WebBoard Log in Not Logged in
Show tree view Topic
Go to next topicNext Topic
Author Message
Anonymous
Subject:Taking Naps

Hello.  I have finished my breast cancer treatment over a year ago.  I find myself tired a great deal.  I take a nap in the mid morning and the late afternoon.  I was not a nap taker prior to treatment.  Do you think taking naps is making my fatigue worse.


Posted: 23 Apr 2008 05:02 PM
Left Button SpacerRight Button Spacer
 
 
skshort

skshort

Total Messages 36

Subject:Taking Naps

If the naps cause you to not sleep well at night, they could be contributing. If you nap and still sleep well at night, then they probably are not contributing. Exercise can help decrease fatigue. This means increasing your level of physical activity gradually. If you do not have a regular exercise program that starts at a low level and gradually increases, you could consider starting one. That might help. If you are frail or have an increased risk of injury with activity (bone metastasis, osteoporosis, anemia, low platelet count, heart problems, lung problems, muscle weakness from long term inactivity or steroids, etc.), you can see a physical therapist or occupational therapist to have a safe exercise program developed for you. You might want to consider being evaluated in the Fatigue Clinic (If you are not a M. D. Anderson patient please check to see if your Hospital offers this service) to be sure there is nothing else that is causing your fatigue that might be able to be corrected.


Posted: 23 Apr 2008 05:03 PM
Left Button SpacerSend user an email email|View user's profile profileRight Button Spacer
 
 
 
Go to next topicNext Topic

 
go

Log In Options